# SDR XNOA01133

- Difficulty date: June 12, 2003
- Submitted: June 12, 2003
- Operation: Air carrier
- Aircraft: N76753
- Make and model: Boeing 727227
- Aircraft serial: 21249
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Dirty
- Location: Rt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DEPART FROM BOS RT MAIN GEAR DOOR LIGHT. RECYCLE GEAR. DOOR LIGHT OUT. ACTION TAKEN: CLEANED AND RESEATED RT MAIN GEAR DOOR SWITCH CONNECTOR PLUG.  CYCLED THROUGH SEVERAL TIMES. OPS CHECK NORMAL IAW ENA MM 32-12-1.
